Electron. J. Diff. Eqns., Vol. 2007(2007), No. 99, pp. 1-10.

Almost periodic solutions for higher-order Hopfield neural networks without bounded activation functions

Fuxing Zhang, Ya Li

In this paper, we consider higher-order Hopfield neural networks (HHNNs) with time-varying delays. Based on the fixed point theorem, Lyapunov functional method, differential inequality techniques, and without assuming the boundedness on the activation functions, we establish sufficient conditions for the existence and local exponential stability of the almost periodic solutions. The results of this paper are new and they complement previously known results.

Submitted March 11, 2007. Published July 13, 2007.
Math Subject Classifications: 34C25, 34K13.
Key Words: High-order Hopfield neural networks; almost periodic solution; exponential stability; time-varying delays.

Show me the PDF file (205 KB), TEX file, and other files for this article.

Fuxing Zhang
Department of Mathematics
Shaoyang University
Shaoyang, Hunan, 422000, China
email: fuxingzhang2006@163.com
Ya Li
Editorial Department of Journal
Hunan University, Changsha 410082, China
email: yali88888@sohu.com

Return to the EJDE web page